Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feel cold, tired and dizzy befor BM. Have b12, iron deficiency. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11895 Questions
I get cold, tired, and a little dizzy right before having a bm. I am deficient in b12, vit d, and iron saturation. I've been like this before and I wasn't eating very well, only like once a day... I hope you can help with this
Posted Tue, 21 May 2013 in General Health
Answered by Dr. Michelle Gibson James 45 minutes later
Hi, thanks for using healthcare magic

This is a common problem. It is related to syncope. Syncope is transient loss of consciousness with spontaneous recovery however some persons experience what is called presyncope. In presynsope a person may feel dizzy or in some cases uncomfortable, nausea,sweaty or weak. This may not necessarily be followed by the syncopal episode.

In certain situations such as using the bathroom for a bowel movement, urinating, sneezing, coughing certain reflexes in the body are utilised.In some persons the reflexes act inappropriately to cause dilation of the blood vessels ( which causes a decrease in blood pressure) and a decrease in heart rate.
Both of these then result in a decrease in blood supply to the brain which result in the dizziness you are experiencing.

These type of episodes are not usually associated with any significant mortality or morbidity.

If the episodes become severe or more frequent then you may want to consider visiting your doctor for an evaluation which may include blood tests such as your full blood count and an ECG to make sure that the rhythm of the heart it ok.
In the vast majority of cases no abnormality is seen.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor